# SDR DALA2021122308020

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,064 hours, 10,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 3R DID NOT DISARM ON ARRIVAL. CORRECTIVE ACTION: FOUND DOOR 3R DISARMED. ECAM WAS FOUND DISARMED. NO TROUBLE FOUND. (8229472)
